# SDR VJ970049

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 303
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULB RIGHT SIDE, ABOVE TAIL SLIDE INOPERABLE.  REPLACED BULB PER MM 33-50-0.  (X)
